# SDR SWAA2016022949524

- Difficulty date: January 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 68,771 hours, 55,602 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6545807
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME CUT OUT CRACKED AT BS 294.5, BETWEEN STRINGER 8R - 9R.  R & R FRAME IAW SRM & DWG.
